# SDR AALA20150513004

- Difficulty date: May 13, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N350AN
- Make and model: Boeing 767323
- Aircraft serial: 33089
- Aircraft time: 46,283 hours, 7,225 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 181T32003
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER CTR SECTION TOP SKIN IS CORRODED AT LE SPAR CAP BETWEEN RBL 19 & 26.  REPAIRED SKIN IAW EA250790.
